# SDR AALA2018112109025

- Difficulty date: October 31, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 59,110 hours, 22,182 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4327
- Condition: Odor
- Part time: 27,790 hours, 10,968 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN THE CABIN & FLIGHT DECK ON ARRIVAL.  ODOR OF MUSTY SOCKS.  THE AIRCRAFT WAS GROUNDED.  COMPLIED WITH JC 26L00021001 AND FOUND APU AS SOURCE OF ODOR. RAN PACKS WITH ENGINE SOURCE WITH NO ODOR DETECTED. REPLACED THE APU IAW CARD 26L31049003.  ALL OPS CHECKED GOOD.
